# SDR REXA201100767

- Difficulty date: October 21, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 16,869 hours, 14,380 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low Pressure
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE DOOR OPEN WARNING MSG AFTER T/O.  GEAR DISAGREE WARNING AFTER SELECTING GEAR UP AFTER T/O.  SERVICED NOSE LANDING GEAR IAW AMM 12-12-32.  PSEU CODES 511, 523, 521, 535, 522, 530, 532, DI14, DI15.  C/W FULL GEAR SWING IAW AMM 32-30-00.  OPS CHECKS GOOD.  NO DEFECTS NOTED AT THIS TIME.
